# SDR SWAA2014090831660

- Difficulty date: August 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 27,482 hours, 17,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED BETWEEN BS 446 TO 465 LBL 54.  REPAIRED CUSP WEB IAW SRM.
